# SDR UIEA2020101102216

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,897 hours, 22,343 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Lt Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP PRESSURE LIGHT CAME ON MULTIPLE TIMES DURING CLIMB.  PERFORMED ENGINE FUEL FEED/SYSTEM OPERATIONAL TEST, OPS OK.  PERFORMED INSPECTION OF THE PRESSURE/SWITCH, NO DAMAGE NOTED, REF AMM 28-22-00-715-001.
